# SDR 250TR0009

- Difficulty date: March 26, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,458 hours, 25,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COMES ON WHEN POWER IS SWITCHED OFF AND EMERGENCY EXIT SWITCH IS IN OFF POSITION.  REPLACED RT FWD EMERGENCY EXIT LIGHT ASSY AND OPS CHECK PER MM 33-51-11.
